Roughly weighted hierarchical simple games
Ali Hameed () and
Arkadii Slinko ()
International Journal of Game Theory, 2015, vol. 44, issue 2, 295-319
Abstract:
Hierarchical simple games—both disjunctive and conjunctive—are natural generalizations of $$k$$ k -out-of- $$n$$ n games. They are ideal in the sense that they allow most efficient and secure secret sharing schemes to be defined on these games as access structures. Another important generalization of $$k$$ k -out-of- $$n$$ n games with origin in economics and politics are weighted and roughly weighted majority games. Weighted hierarchical games have been classified by Beimel et al. (SIAM J Discret Math 22(1):360–397, 2008 ) and Gvozdeva et al. (Math Soc Sci. doi: 10.1016/j.mathsocsci.2012.11.007 , 2012 ); it appeared that they cannot have more than two nontrivial levels in their hierarchy. In this paper we characterize roughly weighted hierarchical games and show that they cannot have more than three nontrivial levels. This shows that hierarchical games are rather far from weighted and even roughly weighted games, and hence provide an interesting set of examples for the theory of simple games. Our methods are purely game-theoretic. Copyright Springer-Verlag Berlin Heidelberg 2015
Keywords: Simple game; Weighted majority game; Roughly weighted game; Hierarchical game (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://hdl.handle.net/10.1007/s00182-014-0430-1 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:44:y:2015:i:2:p:295-319
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
DOI: 10.1007/s00182-014-0430-1
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().